# SDR CAL960114

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND FLOORBOARD SUPPORT AT FORWARD SERVICE DOOR, STATION 200 CORRODED.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.  (M)
